Problems After Quitting Chantix

4 Replies Updated



Conversation Starter

Mary Says:


Hi I have been smoke free for 4 months. I quit taking chantix 2 weeks ago but started having problems before that when I began to wean off it. I started developing anxiety and a constant sensation of brain freeze like eating something cold and the stabbing headach that goes with it. After quitting the chantix I went 4 days without sleep and a constant migraine and bouts of uncontrollable crying. I went to the doc who put me on lorazepam. That helped somewhat but knowing it was only a temporary fix I asked for something I could take longer for the anxiety attacks. was put on Buspar. that made me so dizzy that I thought I would pass out and increased the anxiety. I am still not sleeping. Does anyone know how long these side effects will last or any suggestions what I can do?



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Has your doctor checked to make sure this is all related to stopping the Chantix?

While most of the symptoms you've experienced can be from stopping it, the headache you've described is unusual.

Have they eased up any? Or are they still just as bad?

https:/­/­www.medschat.com/­wiki/­Chantix/­

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Mary Says:

headache is still bad and constant. my doc doesn't know anything about chantix. totally clueless.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Mike Says:

Mary, I can't relate to the feeling with the brain freezes, but I can relate to the 'memory holes'. In the middle of a sentence, or talking about something important, I can't fill in the information. Third time on Chantix, both prior experiences were fantastic, quit smoking after week one, used for a month the first time and two months the second time...went back to smoking each time after approximately two to three weeks. Please share more info people, this drug is fantastic for smoking cessation, but what else is going on???

REPLYSHAREREPORT
Was this helpful?     0     0  
4
mary Says:

great drug for quitting smoking but can permanently screw up your brain. I am still not back to normal although doing much better after 6 mo off of chantix. be very careful if you take this drug.
I have been quit for almost a year. quit my first time with chantix and will never start smoking again because I don't ever want to go through this nightmare again

REPLYSHAREREPORT
Was this helpful?     1     0  


Viewing page 1 of 1     Reply


More Discussions:

problems with taking chantix
I started taking chantix about 2 weeks ago. The first week was good, no major side effects. The second week , taking the... 5 replies
Quitting after 3 days
Hi thank you for any insight..I've only been on Effexor xr 37.5 for three days and I'm freaking out! My chest is... 1 reply
Rash after quitting Lyrica
I took Lyrica (150mg daily) for 2 years. The medicine helped reduce my leg and hip gain greatly. In January I started wo... 63 replies
Quitting Suboxone after 4 Years
I was taking suboxone for the past 3-4 years after being addicted to lortabs for nearly 7 years. I was only taking on av... 2 replies
teeth problems after taking prolia
I took Prolia two months ago. I am developing loose teeth and sore spots on my gums. Have others experienced similar pro... 26 replies
Vyvance AFTER 3 MONTHS NOW HAVING PROBLEMS
I've been on Vyvanse for 3 months, first started at 30mg, than 50m, than 60 mg, a month before each increase.I went ... 2 replies
Anyone having problems conceiving after using the Xulane patch?
I stopped taking the Xulane patch in Oct. 2016. I have currently been trying to conceive and so far have had no luck. I ...
nortriptyline and memory problems 2 weeks after i stopped
I had taken nortriptyline for 10 days, but I had too many side effects so my Dr. weaned me off. Now 2 weeks later I'... 3 replies
terrible easy bruising after harvoni and heart problems
I had a 12 week course of Harvoni for Hep C (following a car accident in 1996)...my Hep C was found then (jaundice and t... 1 reply
I was diagnosed with back problems and eventually was prescribed Lyrica I became a totally different person After 4 6 months on Lyrica I starting cu
After being prescribed Lyrica for back pain 4 months in I started cutting myself. At one time I had over 90 staples. I u...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 July 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA